# SDR JJBA20251010042

- Difficulty date: September 5, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON VENTRAL FUEL TANK EXTERNAL FWD FACE AROUND FUEL VENT TUBE BRACKET. AFTER INVESTIGATION, NO CORROSION FOUND ON BRACKET, ONLY ON RIB I OF VENTRAL TANK. SURFACE BLENDED AND FOUND OUT OF LIMIT. VENTRAL TANK ON RIB I CUT OUT PERFORMED. VENTRAL FUEL TANK RIB I, REPAIR DOUBLER, FILLER AND SHIM FABIRCATED. VENTRAL FUEL TANK RIB I, REPAIRED.
